# SDR SWI2025F00349

- Difficulty date: December 11, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH      (C-CHECK RO 3/14/2025)    REPAIRED INNER LATCH DOOR COAMING AT FWD. LATCH ON R/H UPPER TRANSCOWL, REF. REO 670-54-21-1028, REV. NC, 2009-06-15 AND REO 670-54-21-1705, REV. --, 2025-01-17. AND OPS TEST AND FUNCTIONAL AND RIG CHECK GOOD SEE CONTINUE CARD FOR DETAILS
